# SDR SWAA2019101437786

- Difficulty date: October 8, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE EMERGENCY EXIT LIGHT DOES NOT WORK.   RELAMPED LIGHT PER AMM.
